# SDR AALA202306168635

- Difficulty date: June 4, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,915 hours, 14,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM UPPER CHORD UNDER AFT GALLEY TIE DOWN LOCATED AT BS 947 FROM LBL 50 TO LBL 52. REPAIRED FLOOR BEAM CHORD PER SRM 53-70-51-2R-5.
